MathSciNet Relay Station
MathSciNet bibliographic data
MR2929030 03D32 (28D05 37A30)
Franklin, Johanna N. Y.; Greenberg, Noam; Miller, Joseph S.; Ng, Keng Meng Martin-Löf random points satisfy Birkhoff's ergodic theorem for effectively closed sets. Proc. Amer. Math. Soc. 140 (2012), no. 10, 3623–3628.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement